Search and kompare over thousands products reviews

The Best Baby & Children Non-Aspirin Pain Relief

Looking for the best Baby & Children Non-Aspirin Pain Relief?

Discover now our comparison of the best Baby & Children Non-Aspirin Pain Relief. It is never easy to choose from the wide range of offers. On the market, you will find an incalculable number of models, all at different prices. And as you will discover, the best Baby & Children Non-Aspirin Pain Relief are not always the ones at the highest prices! Many criteria are used, and they make the richness and relevance of this comparison.
To help you make the best choice among the hundreds of products available, we have decided to offer you a comparison of the Baby & Children Non-Aspirin Pain Relief in order to find the best quality/price ratio. In this ranking, you will find products listed according to their price, but also their characteristics and the opinions of other customers. Also discover our comparisons by categories. You won’t have to choose your products at random anymore.

No. 1
Little Remedies Baby Medicine, Infant Fever and Pain Relief with Acetaminophen, Berry Flavor, 2 Fl Oz
  • This baby medicine temporarily reduces fever and provides pain relief for minor aches and pains associated with the common cold, flu, viruses, headache, sore throat, or toothache
  • This baby cold relief and fever reducer contains no alcohol, baby aspirin, ibuprofen, artificial dyes, artificial sweeteners, artificial flavors, high fructose corn syrup, gluten, or parabens
  • The natural berry flavor of this baby cold medicine from Little Remedies contains no high fructose corn syrup and tastes great
  • Little Remedies infant cold medicine contains Acetaminophen 160mg to provide effective pain relief for your little one and is safe to use on infants and young children
  • Contains 1 bottle of Little Remedies Baby Medicine, Infant Fever and Pain Relief with Acetaminophen, Berry Flavor, 2 Fl Oz with Accusafe system to ensure safe and accurate dosing
  • This baby pain reliever and fever reducer is FSA-eligible and HSA-eligible in the U.S.
SaleNo. 2
Emetrol Children's Non-Drowsy Nausea Relief - Liquid Nausea Medicine for Upset Stomach - Nausea Relief for Kids - Mixed Berry Flavor - 4fl oz
  • PHARMACIST RECOMMENDED NAUSEA RELIEF: Emetrol is a pharmacist-recommended brand with a history of 60 years of soothing tummies. Provides rapid relief from nausea due to stomache ache or overindulgence
  • TARGETS THE SOURCE: Unlike antacids, Emetrol is specifically designed to tackle nausea at its root. By treating the source of the problem instead of merely coating the stomach, it helps calm your stomach, providing superior relief
  • NON-DROWSY LIQUID FORMULA: Unlike other nausea medications, Children's Emetrol treats nausea without leaving them drowsy & sluggish. This mixed berry formula goes down easy & starts working fast, so they can get back to being a kid - even faster
  • SAFE AND EFFECTIVE: Children's Emetrol Nausea Relief is alcohol-free, caffeine-free, does not contain antihistamines or aspirin - safe for children 2 and up
  • TRUSTED FOR 60 YEARS: Recommended by doctors and trusted by millions. With a legacy spanning 60 years, Children's Emetrol has been the go-to choice for families seeking the best nausea relief available
SaleNo. 3
Children's Advil Pain Reliever and Fever Reducer, Dye Free and Sugar Free Ibuprofen Oral Suspension, Berry Flavored - 4 Fl Oz
  • One 4 fluid ounce bottle of Children's Advil Pain Reliever and Fever Reducer, Dye Free and Sugar Free Ibuprofen Oral Suspension, Berry flavored
  • Liquid medicine with a pleasant berry flavor
  • Children's pain reliever that relieves minor aches and pains due to common cold or teething
  • Sugar free and dye free formulation that won't stain washables
  • Fever and pain relievers for ages 2 to 11 years- Great to have on hand for back to school
  • Give appropriate weight-based dose every 6 to 8 hours as needed for symptoms
  • HSA and FSA eligible products
No. 4
HealthA2Z® Children's Chewable Pain Relief | Acetaminophen 160mg | 60 Chewable Tablets | Grape Flavor Chewables | Aspirin & Ibuprofen Free
  • HealthA2Z Children's Pain Relief Acetaminophen 160mg, 60 Chewable Tablets
  • Each chewable tablet contains 160 milligrams of the pain reliever and fever reducer acetaminophen to temporarily reduce fever and help relieve minor aches and pains due to the common cold, flu, sore throat, headache, and toothache.
  • The chewables come in a grape flavor that is gentle on the tummy and can be used by children ages 2 to 11 years old
SaleNo. 5
Motrin Children's Oral Suspension, Pain Relief, Ibuprofen, Grape Flavored, 4 Oz
  • Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
  • Temporarily reduces fever
  • Contains 100 milligrams of ibuprofen
  • Lasts up to 8 hours
  • For children ages 2 to 11
  • 4-ounce bottle
No. 6
Rite Aid Children's Pain Relief Chewable Grape Tablets, Acetaminophen, 160 mg - 24 Count | Pain & Fever Relief for Kids Ages 2-11 Years | Alcohol-Free, Aspirin-Free, Ibuprofen-Free
  • CHILDREN AGES 2-11: Rite Aid Children’s Acetaminophen chewables are safely formulated for kids ages 2 years to 11-years-old to reduce fevers temporarily while offering minor pain relief due to headache, sore throat, flu, toothache, or the common cold.
  • GRAPE FLAVORED CHEWABLES: Compare Rite Aid’s Children’s Acetaminophen 160mg chewable tablets to the active ingredient in top national brands. Get all the benefits of an effective pain reliever with Rite Aid Children’s Acetaminophen— designed for kids.
  • CHEWABLE Pain Relief: Rite Aid’s acetaminophen children's tablets are safe to chew or crush completely for easy swallowing. Each bottle has a child-resistant safety cap and contains 24 grape flavored chewable pain relief and fever reducing tablets.
  • NO ASPIRIN OR IBUPROFEN: Each chewable contains 160 mg of pain relieving, fever reducing acetaminophen without any aspirin or ibuprofen. These aspirin-free and ibuprofen-free chewable children's tablets taste great while relieving pain and reducing fever.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
SaleNo. 7
Frida Baby Cool Pads, Fever Patch for Kids, Fever Reducer, Discomfort & Headache Relief, 5 Count
  • FEVER REDUCER + HEADACHE RELIEF: Cool pads help comfort your little one when a fever or headache hits.
  • INSTANT COOLING: Immediate cooling relief of fever or headache. Ready for use at anytime, no refrigeration required.
  • 8 HOURS OF RELIEF: Peel off backing and stick gel patch anywhere, last up to 8 hours.
  • COOL IT KID: Cool pads are adjustable and can be cut to any size to be applied to the forehead or other body parts. The skin-safe gel pad is non-toxic and safe to use with oral medication.
  • STAY PUT: Kids are always on the go, so our cool pads allow kids to move around freely.
No. 8
Bayer Extra Strength 500mg Aspirin Plus Caffeine for Powerful Pain Relief, 200 Coated Caplets
  • Aspirin Plus Caffeine: This pain medicine for adults and children over 12 contains 500mg aspirin, as well as 32.5mg caffeine to help boost the pain-relieving effects of aspirin
  • Powerful Pain Reliever: Dual action formula containing aspirin and caffeine for a pain relief booster provides fast relief at the site of pain, when taken as directed
  • Targeted Back and Body Relief: Bayer Back and Body Extra Strength Aspirin provides fast, proven relief of backache and muscle aches and pains
  • Free From: Each coated pain medicine tablet is free of sodium and is coated to make it easier for swallowing
  • 125 Years of Relief: Bayer Aspirin has been a leading aspirin brand in pain relief
SaleNo. 9
Advil Junior Strength Chewable Ibuprofen Pain Reliever and Fever Reducer, Children's Ibuprofen for Pain Relief, Grape - 24 Tablets (Pack of 3)
  • Three pack of 24 grape-flavored tablets of Advil Junior Strength Pain Reliever and Fever Reducer, Chewable Children's Ibuprofen for Pain Relief
  • Ibuprofen for children is an effective kids fever reducer and children's pain reliever
  • Junior strength Advil tablets contain ibuprofen for kids to relieve minor aches and pains due to the common cold or teething
  • Kids chewable ibuprofen tablets are grape-flavored and easy to take with or without water
  • Childrens ibuprofen chewable fever reducer for kids ages 2 to 11 years- Great to have on hand for back to school
  • Give appropriate weight-based dose of this kids pain medicine chewable every 6 to 8 hours as needed for symptoms
SaleNo. 10
GeriCare Aspirin Tablets 325mg - Pain Reliever and Fever Reducer Uncoated Aspirins for Adults & Kids 12+ (NSAID) Great for Headache, Toothache, Arthritis, Menstrual & Muscle Pain (Bottle of 1,000)
  • REGULAR STRENGTH 325mg ASPIRIN [NSAID]: The GeriCare Aspirins offer 325mg of pure aspirin per tablet which is the optimal amount for everyday aches and pains. Just the recommended, regular-strength dose any adult or teenager can fully benefit from. [NSAID - nonsteroidal anti-inflammatory drug. Compare to the active ingredient of Bayer Aspirin.]
  • PURE, UNCOATED ASPIRINS FOR FASTER ABSORPTION: Completely free of synthetic coating, flavorings, dyes or other fillers [we just use corn starch as a binder], our uncoated aspirin tablets make a safe choice for anyone, especially those who prefer a purer painkiller. Plus, non-coated aspirins are faster and easier absorbed than the coated ones for that immediate pain relief you long for.
  • EXTREMELY VERSATILE & EFFECTIVE FOR FEVER, PAINS & ACHES: Our aspirins for adults and kids aged 12+, work wonders on reducing fever and fighting the symptoms of common cold. They also offer temporary relief from headache, toothache, muscle pain, arthritis and period cramps while they can also provide great anti-inflammatory care for an array of conditions.
  • 1,000 ASPIRIN TABLETS PER BOTTLE TO LAST A LONG, LONG TIME: With no less than 1,000 tablets per bottle, you may rest assured that you will not run out of aspirin pills anytime soon. Ideal for the whole family to use. DOSE: Take 1-2 tablets every 4 hours while symptoms last. Do not take more than 12 tablets in 24 hours, unless directed by a doctor.
  • WITH GERICARE’S SEAL OF EXCELLENCE: With 30 years of experience in creating the highest quality supplements and medical supplies that can make a true difference in your life, you have every good reason to trust GeriCare for your wellbeing. Our expert team of health professionals is always at your disposal for any questions you may have!

What is the purpose of a comparison site?

When you search for a product on the Internet, you can compare all the offers that are available from the sellers. However, it can take time when it is necessary to open all the pages, compare the opinions of the Internet users, the characteristics of the products, the prices of the different models… Offering you reliable comparisons allows us to offer you a certain time saving and a great ease of use. Shopping on the Internet is no longer a chore, but a real pleasure!
We do everything we can to offer you relevant comparisons, based on various criteria and constantly updated. The product you are looking for is probably among these pages. A few clicks will allow you to make a fair and relevant choice. Don’t be disappointed with your purchases made on the Internet and compare the best Baby & Children Non-Aspirin Pain Relief now!

Last update on 2025-04-03 / Affiliate links / Images from Amazon Product Advertising API